Year 2018, Volume 39, Issue 1, Pages 34 - 46 2018-03-16

A New Outlook for Almost Convergent Sequence Spaces
Hemen Hemen Yakınsak Dizi Uzaylar için Yeni Bir Bakış

Murat CANDAN [1]

238 372

The point standing out in the present paper is the sequence spaces ,  and produced by the domain of the infinite matrix , which is defined in the previous study of Candan [2], where the spaces ,  and , respectively, are as presented by G.G. Lorentz utilizing the issue of the Banach limits (Acta.  Math.  80.  1948, 167-190), andis the double sequential band matrix and G is the generalized weighted mean. Firstly, it is shown that aforementioned spaces are linearly isomorhic to the spaces ,  and , respectively. In addition to these, andduals of the spaces  and  are given. Beyond them, the classes  and   of infinite matrices are characterized, where  is a given sequence space.

Banach limiti (Acta.  Math.  80.  1948, 167-190) kavramını kullanarak G.G. Lorentz hemen hemen yakınsak dizilerin  uzayını tanımladı. Bu çalışmada öne çıkan nokta ,  ve  uzaylarının  Candan [2] tarafından tanımlanan  matris etki alanında olan ,  ve  uzaylarını tanımlamaktır. Burada ikili dizisel band matrisi de genelleştirilmiş ağırlıklı ortalamayı göstermektedir. Çalışmada öncelikle ,  ve uzaylarının sırası ile ,  ve uzaylarına lineer izomorf oldukları gösterildikten sonra  ve uzaylarının sırası ile vedualleri elde edilmiştir. Son bölümde de verilen herhangi bir dizi uzayı olmak üzere  ve matris sınıflarının karekterizasyonu verilmiştir.

  • [1] Choudhary B., Nanda S. Functional Analysis with applications, John Wiley and Sons, (1989), New Delhi, İndia.
  • [2] Candan M., A new sequence space isomorphic to the space ℓ(p) and compact operators, J. Math. Comput. Sci.,4-2 (2014) 306-334.
  • [3] Lorentz G. G. A contribution to the theory of divergent sequences, Acta Mathematica, 80 (1948) 167-190.
  • [4] Kızmaz H. On certain sequence spaces, Canad. Math. Bull. 24-2 (1981) 169-176.
  • [5] Kirişçi M., Almost convergence and generalized weighted mean. AIP Conf. Proc. 1470 (2012) 191-194.
  • [6] Başar F., Kirişçi M. Almost convergence and generalized difference matrix, Comput. Math. Appl.,61 (2011) 602-611.
  • [7] Kayaduman K., Şengönül M. The space of Cesaro almost convergent sequence and core theorems, Acta Math. Scientia,6 (2012) 2265-2278.
  • [8] Candan M. Almost convergence and double sequential band matrix, Acta Math. Scientia, 34-2 (2014): 354-366.
  • [9] Candan M., Kılınç G. A different look for paranormed Riesz sequence space derived by Fibonacci Matrix. Konuralp Journal of Mathematics 3-2 (2015) 62-76.
  • [10] Kirişçi M. Almost convergence and generalized weighted mean II. J. Ineq. and Appl., 1-93 (2014) 13 pages.
  • [11] Polat H., Karakaya V., Şimşek N. Difference sequence space derived by using a generalized weighted mean. Applied Mathematics Letters, 24 (2011) 608-614.
  • [12] Karaisa A., Başar F. Some new paranormed sequence spaces and core theorems. AIP Conf. Proc., 1611 (2014) 380-391.
  • [13] Karaisa A., Özger F. Almost difference sequence spaces derived by using a generalized weighted mean, J. Comput. Anal. and Appl., 19-1 (2015) 27-38.
  • [14] Jarrah A. M., Malkowsky E. BK- spaces, bases and linear operators, Ren. Circ. Mat. Palermo, 52-2 (1990) 177-191.
  • [15] Sıddıqi J. A. Infinite matrices summing every almost periodic sequences, Pacific J. Math., 39-1 (1971) 235-251.
  • [16] Başar F. Summability Theory and Its Applications, Bentham Science Publishers. e-books, Monographs, xi+405 pp., (2012) İstanbul, ISB:978-1-60805-252-3.
  • [17] Duran J. P. Infinite matrices and almost convergence. Math. Z., 128 (1972) 75-83.
  • [18] Öztürk E. On strongly regular dual summability methods, Commun. Fac. Sci. Univ. Ank. Ser. Aâ‚ Math. Stat.,32 (1983) 1-5.
  • [19] King J. P. Almost summable sequences. Proc. Amer. Math. Soc., 17 (1966) 1219-1225.
  • [20] Başar F., Solak İ. Almost-coercive matrix transformations, Rend. Mat. Appl., 11-2 (1991) 249-256.
  • [21] Başar F. f-conservative matrix sequences, Tamkang J. Math., 22-1 (1991) 205-212.
  • [22] Başar F., Çolak R. Almost conservative matrix transformations, Turkish J. Math., 13-3 (1989) 91-100.
  • [23] Başar F. Strongly-conservative sequence to series matrix transformations, Erc.Üni. Fen Bil. Derg., 5-12 (1989) 888-893.
  • [24] Candan M., Kayaduman K. Almost Convergent Sequence Space Derived By Generalized Fibonacci Matrix and Fibonacci Core,British J. Math. Comput. Sci, 7-2 (2015) 150-167.
  • [25] Başarır M., Başar F., Kara E. E. On The Spaces Of Fibonacci Difference Null And Convergent Sequences, arXiv:1309.0150v1 (2013) [math.FA].
  • [26] Kara E. E., Some topological and geometrical properties of new Banach sequences, J. Inequal. Appl., 38 (2013) 15 pp.
  • [27] Candan M. A new aproach on the spaces of generalized Fibonacci difference null and convergent sequences. Math. Aeterna, 1-5 (2015) 191-210.
  • [28] Candan M and Kara E. E., A study on topolojical and geometrical characteristics of new Banach sequence spaces, Gulf J. of Math., 3-4 ( 2015) 67-84.
  • [29] Kara E. E., Başarır M. On compact operators and some Euler- difference sequence spaces, J. Math. Anal. Appl., 379-2 (2011) 499-511.
  • [30] Başarır M., Kara E. E. On some difference sequence spaces of weighted means and compact operators, Ann. Funct. Anal., 2-2 (2011) 114-129.
  • [31] Başarır M., Kara E. E. On the B-difference sequence space derived by generalized weighted mean and compact operators, J. Math. Anal. Appl., 391-1 (2012) 67-81.
  • [32] Kara E. E., İlkhan M. Some properties of generalized Fibonacci sequence spaces, Linear Multilinear Algebra, 64-11 (2016) 2208-2223.
  • [33] Kara E. E., İlkhan M. On Some Banach Sequence Spaces Derived by a New Band Matrix, Br. J. Math. Comput. Sci., 9-2 (2015) 141-159 .
  • [34] Demiriz S., Kara E. E., Başarır M. On the Fibonacci Almost Convergent Sequence Space and Fibonacci Core, Kyungpook Math. J., 55-2 (2015) 355-372.
  • [35] Kara E. E., Demiriz S. Some New Paranormed Difference Sequence Spaces Derived by Fibonacci Numbers, Miskolc Math. Notes, 16-2 (2015) 907-92.
  • [36] Kara E. E., Başarır M., Mursaleen M. Compactness of matrix operators on some sequence spaces derived by Fibonacci numbers”, Kragujevac J. Math., 39-2 (2015) 217-230.
  • [37] Kirişçi M. Reisz type integrated and differentiated sequence spaces, Bulletin of Mathematical Analysis and Applications, 7 (2015) 14-27.
  • [38] Kirişçi M. A note on the some geometric properties of the sequence spaces defined by Taylor method, Far East Journal of Mathematical Sciences (FJMS), 102-7 (2017) 1533-1543.
  • [39] Kirişçi M. Integrated and differentiated spaces of triangular fuzzy numbers", Fasciculi Mathematici, 59 (2017), 75-89.
  • [40] Kirişçi M. Integrated and Differentiated Sequence Spaces, Journal Nonlinear Analysis and Application, (2015 2-16.
  • [41] Kirişçi M. On the Taylor sequence spaces of nonabsolute type which include the spaces and , J. of Math. Analy., 6 (2015) 22-35.
  • [42] Kirişçi M. P-Hahn sequence space", Far East Journal of Mathematical Sciences, 90 (2014) 45-63.
  • [43] Kirişçi M. The Sequence Space bv and Some Applications, Mathematica Aeterna, 4 (2014) 207-223.
  • [44] Kirişçi M. On the spaces of Euler almost bull and Euler almost convergen sequences", Communications, Series A1:Mathematics and Statistics, 62 (2013) 85-100.
  • [45] Ercan S., Bektaş Ç. A. On new Convergent Difference BK-spaces, J. Comput. Anal. Appl., 23-5 (2017) 793-801.
  • [46] Ercan S., Bektaş Ç. A. Some topological and geometric properties of a new BK-space derived by using regular matrix of Fibonacci numbers. Linear Multi linear Algebra, 65-5 (2017) 909-921.
  • [47] Ercan S. and Bektaş Ç. A., The dual spaces of new sequence spaces and their matrix maps. AIP Conference Proceedings, 1798-1 (2017). AIP. Publishing.
  • [48] Ercan S.,Bektaş Ç. A. New properties of BK-spaces defined by using regular matrix of Fibonacci numbers. AIP Conference Proceedings, 1738-1 (2016), AIP. Publishing.
  • [49] Ercan S.,Bektaş Ç. A. On the spaces of bounded and absolutely summable sequences. Facta Univ. Ser. Math. Inform., 32- 3 (2017) 303-318.
  • [50] Et M., Karakaş M., Çınar M. Some Geometric Properties of a New Modular Space, Defined by Zweier Operator, Fixed Point Theory and Applications,165 (2013) 10 pp.
  • [51] Karakaş M., Karabudak H. Lucas Sayıları ve Sonsuz Toeplitz Matrisleri Üzerine Bir Uygulama, Cumhuriyet Sci. J.,38-3 (2017) 557-562.
  • [52] Karakaş M., Karakaş A. M. New Banach Sequence Spaces That Is Defined By the Aid of Lucas Numbers, Iğdır Univ. J. Inst. Sci. & Tech., 7-4 (2017) 103-111.
  • [53] Kılınç G., Candan M. A different approach for almost sequence spaces defined by a generalized weighted mean. SAU, 21-6 (2017) 1529-1536.
Primary Language en
Subjects Basic Sciences
Journal Section Natural Sciences
Authors

Author: Murat CANDAN (Primary Author)
Country: Turkey


Bibtex @research article { csj383311, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2018}, volume = {39}, pages = {34 - 46}, doi = {10.17776/csj.383311}, title = {A New Outlook for Almost Convergent Sequence Spaces}, key = {cite}, author = {CANDAN, Murat} }
APA CANDAN, M . (2018). A New Outlook for Almost Convergent Sequence Spaces. Cumhuriyet Science Journal, 39 (1), 34-46. DOI: 10.17776/csj.383311
MLA CANDAN, M . "A New Outlook for Almost Convergent Sequence Spaces". Cumhuriyet Science Journal 39 (2018): 34-46 <http://dergipark.org.tr/csj/issue/36110/383311>
Chicago CANDAN, M . "A New Outlook for Almost Convergent Sequence Spaces". Cumhuriyet Science Journal 39 (2018): 34-46
RIS TY - JOUR T1 - A New Outlook for Almost Convergent Sequence Spaces AU - Murat CANDAN Y1 - 2018 PY - 2018 N1 - doi: 10.17776/csj.383311 DO - 10.17776/csj.383311 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 34 EP - 46 VL - 39 IS - 1 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.383311 UR - https://doi.org/10.17776/csj.383311 Y2 - 2018 ER -
EndNote %0 Cumhuriyet Science Journal A New Outlook for Almost Convergent Sequence Spaces %A Murat CANDAN %T A New Outlook for Almost Convergent Sequence Spaces %D 2018 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 39 %N 1 %R doi: 10.17776/csj.383311 %U 10.17776/csj.383311
ISNAD CANDAN, Murat . "A New Outlook for Almost Convergent Sequence Spaces". Cumhuriyet Science Journal 39 / 1 (March 2018): 34-46. https://doi.org/10.17776/csj.383311